# SDR UHLA2012022600102

- Difficulty date: February 26, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 21,422 hours, 13,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT I/B CF I PAX SEAT TRACK, CORRODED AND GOUGED 1.5", 21", 22", 23", 41", 57", 58", 59", 60", 63", 64", 65", 66", 67", 74", 77", 91", 92", 93", 97", 111", 112", 128", 129", 130", 131", AND 132" FROM FWD EDGE.  REMOVED CORRODED RT I/B CF I SEAT TRACK AND INSTALLED SERVICEABLE SEAT TRACK IAW EMB 170 SRM 51-43-03 AND 51-43-04.
